Advertisement

Reactions Weekly

, Volume 1723, Issue 1, pp 128–128 | Cite as

Dexamethasone/methylprednisolone/triamcinolone

Elevated intraocular pressure: 5 case reports
Case report
  • 35 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study, three male and two female patients [ages at reaction onset not stated] were described who developed elevated intraocular pressure following treatment with triamcinolone, dexamethasone or methylprednisolone for macular oedema [durations of treatments to reactions onsets not stated; not all dosages stated].

Patient 1: The male patient, who had macular oedema associated with retinitis pigmentosa underwent cataract extraction and trabeculectomy. In the right eye, he received ten posterior sub-Tenon triamcinolone injections, an intravitreal dexamethasone implantation and two IV methylprednisolone 1 g/day pulses. In the left eye, he received six posterior sub-Tenon triamcinolone injections, an intravitreal dexamethasone implantation and two IV...

Reference

  1. Eksioglu U, et al. Outcomes of Ahmed glaucoma valve implantation for steroid-induced elevated intraocular pressure in patients with retinitis pigmentosa. International Ophthalmology 38: 1833-1838, No. 5, Oct 2018. Available from: URL: http://doi.org/10.1007/s10792-017-0657-5 - Turkey

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations